Results 1 to 4 of 4
Suboxone and Roxys?
  1. #1
    AshleyErin81 is offline New Member
    Join Date
    Jun 2010
    Posts
    2

    Question Suboxone and Roxys?

    If someone took 16mgs of Suboxone one day and then the next day took a 30mg roxy, was it a waste?? She said she felt nothing...did the sub block it?? How long does it take to wear off????

  2. #2
    Anonymous Guest

    Default

    you have two posts on here to date, this one askin what happens after taking 16mg of sub one day, then taking roxies. WASTE OF TIME. the bupe binds way stronger, and wont let any other opiate on, so yeh, you wasted your time.

    SECONDLY your other post said your bf took 4mg of sub, JUST FOR FUN. (um, doh, YES, THATS WHY HE GOT SO SICK.)

    i think you need to figure out whats goin on, firstly how did your bf get your subs

    i know i gave someone who doesnt use opiates a 2mg a long time ago, she got very sick also, and i thought i was being careful. i learnt my lesson. so did she. hope you have learnt yours before you do someone some real damage. subs are 40 to 50 times stronger than morphine, nothing to mess with.

    seems to me your not really committed to givin up the roxies yet. are you the one who took the roxy the day after subs.???

    and 16mg of sub is a horrendously huge dose of sub, you do not need that much, even long term methadone people (like me) dont need that much. you are wasting it by havin 16mg a day also.

    do you want to give up opiates, or are you just looking to fill the gap between scripts or something. seems like you are unsure.

    spill the beans

    cheeky

    are you just waiting now for the sub to wear off, to take more roxies.?? youre gonna have a long wait, 36 to 72 hours.
    Last edited by Anonymous; 06-21-2010 at 01:56 AM.

  3. #3
    StacieJean88 is offline New Member
    Join Date
    Jul 2010
    Posts
    3

    Default

    Subs have an opiate blocker. so no you will not feel it. and if she had done all that in the same day it would've made her sick. you are NOT supposed to take subs unless you are trying to STOP doing painkilllers. It lasts 6 hours but i think it stays in your system for longer. if you are trying to quit painkillers and use subs to help you, you take some every six hours to avoid withdrawals.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by StacieJean88 View Post
    Subs have an opiate blocker. so no you will not feel it. and if she had done all that in the same day it would've made her sick. you are NOT supposed to take subs unless you are trying to STOP doing painkilllers. It lasts 6 hours but i think it stays in your system for longer. if you are trying to quit painkillers and use subs to help you, you take some every six hours to avoid withdrawals.



    Subs have a HALF LIFE of up to 72 hours. Thats three days. Anyone who tells you (including a dr) to take subs every six hours doesn't know what they are talking about.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22